# SDR SWAA2022031606889

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140AF CORRODED AT FWD EDGE / REMOVED DAMAGE FROM AFT CARGO COMPARTMENT FLOOR PANEL 140AF AND CHECK LIMIT FOUND TO BE OUT OF LIMIT 42' LENTH MAX ALLOWED 20'; FABRICATED NEW PANEL P/N 453A2610-33 TREATED AND PRIMED PNL IAW SRM 51-10-02-0G-0; SRM 53-00-53-1A-1; SRM 51-40-02; DEG 453A2610 REV B AND AMM 51-21-72-370-804
